# SDR TRAX200800948

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE 650BB HAS CORROSION AROUND ENTIRE LANDING IN CRITICAL AND NON-CRITICAL AREAS.  FAILED NDT INSPECTION 60% FULL SCREEN HEIGHT.   REPAIRED RT WING LOWER PLANK ACCESS HOLE NR10 650BB IAW REO 601R-57-21-030.  COMPLIED WITH EC/TC EO 600-57-81.  COMPLIED CONTACTED STRUCTURE ENGINEERING AND PROVIDED ALL FORMS.  RII COMPLIED WITH.  (S)
